# SDR ASOA2015012112067

- Difficulty date: December 23, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,965 hours, 10,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME HAS CORROSION FROM STR 26L-25R.  REMOVED CORRROSION IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-06-101-002-A02.  DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-21-06-101-002.  REPAIRED FRAME FS 310 IAW REO 670-53-21-799 BY COMPLING WITH EC/TC REO 670-53-21-799.  COMPLIED WITH REO 670-53-21-799, 51-20-006.
